Show simple item record

dc.creatorIranzo, M.J.es_ES
dc.creatorLafuente López, Julioes_ES
dc.creatorPérez Monasor, F.es_ES
dc.date.accessioned2017-02-10T09:41:40Z
dc.date.available2017-02-10T09:41:40Z
dc.date.issued2005
dc.identifier.issn0210-2978 (Print)
dc.identifier.issn2014-4369 (Electronic)
dc.identifier.urihttps://hdl.handle.net/2454/23535
dc.description.abstractIn this paper we study the set of fitting classes which are right extensible by soluble groups ordered by the inclusion relation. The consideration of the associated lattices gives rise to new fitting classes and it allows to obtain some injectivity criteria for general fitting classes.en
dc.description.sponsorshipJ. Lafuente was supported by MTM2004-08219-C02-01en
dc.format.extent12 p.
dc.format.mimetypeapplication/pdfen
dc.language.isoengen
dc.publisherUniversidad Autónoma de Barcelona, Departamento de Matemáticases_ES
dc.relation.ispartofPublicacions Matemàtiques 49 (2005), 351-362es_ES
dc.subjectFinite groupsen
dc.subjectFinite classesen
dc.subjectLatticesen
dc.subjectPreboundariesen
dc.titleThe lattice of fitting classes which are right extensible by soluble groupsen
dc.typeArtículo / Artikuluaes
dc.typeinfo:eu-repo/semantics/articleen
dc.contributor.departmentUniversidad Pública de Navarra. Departamento de Matemáticases_ES
dc.contributor.departmentNafarroako Unibertsitate Publikoa. Matematika Sailaeu
dc.rights.accessRightsAcceso abierto / Sarbide irekiaes
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessen
dc.identifier.doi10.5565/PUBLMAT_49205_05
dc.relation.publisherversionhttps://dx.doi.org/10.5565/PUBLMAT_49205_05
dc.type.versionVersión publicada / Argitaratu den bertsioaes
dc.type.versioninfo:eu-repo/semantics/publishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record